Unsteady escape of gas in a constant gravity field
Doklady Akademii Nauk, Tome 177 (1967) no. 4, pp. 804-807
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_177_4_a14,
author = {K. P. Stanyukovich and K. Dzhusupov},
title = {Unsteady escape of gas in a constant gravity field},
journal = {Doklady Akademii Nauk},
pages = {804--807},
year = {1967},
volume = {177},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_177_4_a14/}
}
K. P. Stanyukovich; K. Dzhusupov. Unsteady escape of gas in a constant gravity field. Doklady Akademii Nauk, Tome 177 (1967) no. 4, pp. 804-807. http://geodesic.mathdoc.fr/item/DAN_1967_177_4_a14/